Recently my adult son got a flu shot. Not long after receiving the shot, he felt tingling and numbness in his hands and feet, and shortly thereafter developed hives on his legs. All side effects stopped after a few days. Does this mean that he should not get a flu shot in the future. He is not allergic to eggs. I had a milder reaction myself, tingling in the lips and nausea, which passed within hours. My husband had hot and cold flashes and muscle aches. This is the first time any of us have ever had any kind of trouble with a flu shot and we have been taking them for over a decade. However, our reactions this time have me somewhat worried. Thank you for any answers you can provide.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.